Approximately maximal submodules
*Rafid M. Al-ShibaniCorresponding authorrafidmath22880@gmail.comNajaf Education Directorate, Ministry of EducationNajaf, IraqView full profile →
* Corresponding author · click or hover a name for details
- Published Online:
- 29 Nov 2023
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1583
- Pages:
- 1577–1582
Abstract
Keywords
Subject Classifications
References
[1] Kasch, F., Modules and rings, Academic Press Inc. London (1982).
[2] Inaam M.A. Hadi and Riadh K. Ali, On almost Maximal sub-modules, J. College of Education, No.1, 190-197 (2008).
[3] Hatem Y. Khalaf, Semi Maximal sub-modules, Ph.D. Thesis, College of Education Ibn-Al-Haditha, Univ. of Baghdad (2007).
[4] Anderson, F.W. and Fuller, K. R. : Rings and categories of modules, Springer Verlag, New York., Academic Press Inc. London (1992).
[5] El-Bast, Z. A. and Smith, P. F., Multiplication modules, Comm. In Algebra, 16, 755-779 (1988).
[6] Smith, P. F., Some remarks on multiplication modules, Arch, Der. Math. 50:223-235 (1988).
[7] Wisam, A. A. and Nuhad S. A., On quasi-small prime sub-modules, Iraqi Journal of Science, 63, 4, 1692-1699 (2022).
[8] Shamkhi, M., & Kadhem, H. H. : On Soft Pre-Compact Maps. Wasit Journal of Computer and Mathematics Sciences, 1(2), 78-95 (2022).
[9] Ahmed H. Alwan. Maximal submodule graph of a module, Journal of Discrete Mathematical Sciences and Cryptography, 24:7, 1941-1949 (2021), DOI: 10.1080/09720529.2021.1974652.




